Discrete Duhamel product, restriction of weighted shift operators and related problems


KARAEV M. T. , SALTAN S., KUNT T.

NEW YORK JOURNAL OF MATHEMATICS, vol.20, pp.831-843, 2014 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20
  • Publication Date: 2014
  • Journal Name: NEW YORK JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.831-843

Abstract

By applying the discrete Duhamel product method we calculate the spectral multiplicity of the direct sum of some operators. In particular, we prove that mu(T vertical bar X-i circle plus A) = 1 + mu(A) and mu(S circle plus A) = 2 for the restriction of the weighted shift operator T vertical bar X-i, shift operator S and some appropriate operators A on the Banach spaces.